Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    10
  • comment
    1
  • views
    873

day 6

asiyaaa

233 views

almost a week on accutane!
my skin's become a lot less oily, it used to be whenever i woke up in the morning its would be just a layer of oil, but now its reduced quite a bit. What I've been noticing lately is that if i like lean on one hip while standing, then stand normally, i get a lot of pain in the hip. Or when i lay down on my chest then get up, my chest would hurt a lot…i'll definitely tell my derm about it. 
Haven any of u experienced pain like this from the accutane, or just weird pain in general?



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×